Results 1 to 10 of 10

Thread: Autoimmune Progesterone Dermatitis

  1. #1
    Senior Member lynnifer's Avatar
    Join Date
    Aug 2002
    Location
    Windsor ON Canada
    Posts
    19,320

    Autoimmune Progesterone Dermatitis

    Anyone have any experience with this?

    I think my doctor misdiagnosed me - I don't have fricking psoriasis. Who can you trust anymore if you can't expect the doctor to help you for Chris' sakes? How many times have I diagnosed myself ... and been f'ing right!?! Useless freak.

    I'm pretty sure I have this. This rash is definately cyclical in nature - it is REALLY bad tonight. It's weeping all over. I'm having a severe enough allergic reaction that I'm a bit short of breath ... as I have been every month for the past six at least. I think I'm allergic to my own progesterone. Treatment seems to be Tamoxifin or ovary removal - just what I've been asking for twice in the past year. Someone give me the medical certificate. I'm so pissed off.

    Why is everything I have immune system related? Transverse Myelitis, Hypothyroidism, now this?

    ETA: I'm reading this and everything is clicking with me : http://www.onlineallergycenter.com/hormoneallergies/
    Last edited by lynnifer; 09-14-2006 at 01:36 AM.

  2. #2
    Senior Member lynnifer's Avatar
    Join Date
    Aug 2002
    Location
    Windsor ON Canada
    Posts
    19,320

    Ask the Gynecologist Online

    Great online resource for women with disabilities:

    Ask the Gynecologist
    Dr. Christine Tyndall, MD
    Member Since May 2001

    Women often don’t get all of the health care information they might need from their medical practitioner. Time constraints and reticence can prevent women from asking important healthcare questions and women with disabilities may face additional obstacles in seeking information. Chris Tyndall was a partner in a large obstetrical and gynecological practice in Pittsburgh for many years. In 2002, she won the physician of the year award from the Allegheny Medical Society. To provide women with the chance to ask gynecological questions with complete confidentiality, Chris has developed the Ask the Gynecologist Web Site. It offers accurate medical information in an easy to understand format. Users have the time and privacy they need to get answers to their questions and concerns. For more information or if you would like to ask a question, please visit http://askthegynecologist.home.comcast.net/.

  3. #3
    Thanks so much for this info, Lynnifer!
    Shannon
    C6/7 incomplete
    20 yrs post sci

    "falling is easy it's getting back up that becomes the problem, becomes the problem" Staind
    "A synonym is a word you use when you can't spell the word you first thought of.:" :-)
    - Burt Bacharach

  4. #4
    Senior Member lynnifer's Avatar
    Join Date
    Aug 2002
    Location
    Windsor ON Canada
    Posts
    19,320
    Glad I could be of some help - she got back to me in less than 24hrs! Now to convince my own doctor ...
    Roses are red. Tacos are enjoyable. Don't blame immigrants, because you're unemployable.

    T-11 Flaccid Paraplegic due to TM July 1985 @ age 12

  5. #5
    My mom gave me Progesterone cream. I'm supposed to put this on (1/4 cream) twice daily. I don't


    I have bad acne. I was injured at age 19 and my acne is worse now (at age 36) then when I was 19. The progesterone cream has not helped.


    I went to a dermatologist who treated me for a bacterial and yeast infection.....both did no good. I also break out worse during my period.

    I'm researcing as to why I'm having problems now. Thanks Lynnifer for the links!
    Shannon
    C6/7 incomplete
    20 yrs post sci

    "falling is easy it's getting back up that becomes the problem, becomes the problem" Staind
    "A synonym is a word you use when you can't spell the word you first thought of.:" :-)
    - Burt Bacharach

  6. #6

    Apd

    I was diagnosed with this last year and am having surgery in June. I have been taking Syneral for the past year.....I went off it and the symptoms came back horrible. Did predisone help...? I wrote a manuscript about this....hoping to be published...

  7. #7
    Senior Member Hunker's Avatar
    Join Date
    Mar 2004
    Location
    In a wheelchair
    Posts
    3,860
    Quote Originally Posted by lynnifer
    Anyone have any experience with this?

    I think my doctor misdiagnosed me - I don't have fricking psoriasis. Who can you trust anymore if you can't expect the doctor to help you for Chris' sakes? How many times have I diagnosed myself ... and been f'ing right!?! Useless freak.

    I'm pretty sure I have this. This rash is definately cyclical in nature - it is REALLY bad tonight. It's weeping all over. I'm having a severe enough allergic reaction that I'm a bit short of breath ... as I have been every month for the past six at least. I think I'm allergic to my own progesterone. Treatment seems to be Tamoxifin or ovary removal - just what I've been asking for twice in the past year. Someone give me the medical certificate. I'm so pissed off.

    Why is everything I have immune system related? Transverse Myelitis, Hypothyroidism, now this?

    ETA: I'm reading this and everything is clicking with me : http://www.onlineallergycenter.com/hormoneallergies/
    Rahes areeee weird, I have "beery looking" rash for years. I stay out of the sun, yet nothing seems to work. It is from my neck to my belebutton? sp?(u try sp it) I Googled and found melenomia (sp?)

  8. #8
    Lynnifer,

    I will need to read up on this. Were you able to find a doctor who supports this diagnosis? Tamoxifin is a potent drug; one that you would want to make sure is the right drug for your condition.

    You probably have, but have you seen a dermatologist in a major medical center?

    AAD

  9. #9
    Senior Member Mona~on~wheels's Avatar
    Join Date
    Oct 2007
    Location
    Cleburne, Texas, USA
    Posts
    5,664
    Lynnifer, I'm sorry you've been given wrong diiagnosis'.
    I know how frustrating it is not to be heard.
    I hope you get your medical needs diagnosed correctly & healed.
    You've been through alot.

    Hey thanks for that link. I can really us it.
    I have female issues I have questions about right now.

    Mona

  10. #10
    Senior Member lynnifer's Avatar
    Join Date
    Aug 2002
    Location
    Windsor ON Canada
    Posts
    19,320
    Quote Originally Posted by SCI-Nurse
    I will need to read up on this. Were you able to find a doctor who supports this diagnosis? Tamoxifin is a potent drug; one that you would want to make sure is the right drug for your condition. You probably have, but have you seen a dermatologist in a major medical center?
    I went to a dermatologist here in Windsor when it was really bad. He told me he sees this 10x per day and is simple eczema. I found that weird since I've never had it before .. to this day it only becomes a problem around that time of the month but God - oops - the doctor gave his diagnosis and wouldn't listen to anything else I had to say. I've just been living with it and putting ointment on it when it becomes bad (creams do nothing for it).
    Roses are red. Tacos are enjoyable. Don't blame immigrants, because you're unemployable.

    T-11 Flaccid Paraplegic due to TM July 1985 @ age 12

Similar Threads

  1. Replies: 0
    Last Post: 11-06-2003, 04:06 PM
  2. Replies: 5
    Last Post: 09-24-2003, 04:16 PM
  3. HHS Announces Research Plan To Fight Autoimmune Diseases
    By antiquity in forum Health & Science News
    Replies: 0
    Last Post: 01-12-2003, 10:29 AM
  4. Replies: 0
    Last Post: 12-04-2002, 12:55 PM
  5. Replies: 0
    Last Post: 07-22-2002, 05:22 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •